# SDR GTIA2019011503086

- Difficulty date: January 15, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft serial: 6424
- Aircraft time: 15,805 hours, 7,169 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON APPROACH DIRTY SOCK SMELL IN COCKPIT & CABIN -REF LOG ITEM 2469415-2 FOR CORRECTIVE ACION. ACCOMPLISHED PACK BURN OUT IAW AMM 21-00-00-615-002. NO DIRTY SOCK SMELL IN COCKPIT AND CABIN AT THIS TIME.
